# SDR SWAA2022032999843

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT ANGLE AT STA 540 BL 24 LEFT HAS CRACK AT HI-LOCK / AT MAIN CABIN STA 540 BL 24 REMOVED CRACKED FLOOR SUPPORT IAW B737-700 SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW FLOOR SUPPORT PN 143A5240; SI#7530908 IAW B737-700 SRM 51-40-05-0G-0 AND DWG 143A5240; INSTALLED NEW FLOOR SUPPORT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A5240. G.A. 16687
